advertisement
Question
Posted by: j | 2010/06/09

CHAOS!

I''m bipolar.
I was unemployed for 3 weeks.
Then, last saturday my BF breaks up with me and I have to move out of his place. (I think he has another GF he wants to move in, he''s pushing me to move with a vengeance)
Monday I started my new job.
This sunday I''m moving out.

A break-up, a new job and a new pad ALL IN ONE WEEK.
I am experiencing serious weight gain even tho I don''t eat much
I have NO energy to go to gym tho as I''m exhausted from my new job and the traffic that''s insane to and from work

I am on lamictic and seroquel, and now I''m supplementing with TYROSINE.
Is it ok to take this amino acid (it''s supposed to help with stress and calming a person and elevating mood and weight loss)
I''m calm enough but I am BALLOONING I can''t even fit into my clothes and I cannot afford a new wardrobe.

How do I fix this? It''s not a vanity thing anymore, I''ve got so much on my plate that looking good is NOT my priority (as much as men can be turned off of me as possible is actually good right now, I don''t want yet another man to tear my insides out and shatter my heart!!!)
But my clothes?!?!? And I can''t even walk properly. It almost feels outta control.
Help please!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sorry to hear about all this. If the bf could treat you so callously, its probably a good thing to lose him, isn't it ? But yes, you have quite a load of changes and stresses on your plate at this time.
Because the use of individual amino-acids is not medically recommended, I know of no work on the effects, good or bad, of combining them with recognized meds. And I know of NO good research that it has any of the benefits apparently claimed for it.
It would be better to revisit your shrink for a reassessment, as your existing meds sound about right, but maybe could be tweaked. And a dietician's advice to improve your diet, with some mild exercise ( not necessarily a total gym workout ) could do more for the weight-loss you want.
Meanwhile, don't panic, as this will only exaggerate and amplify all your symptoms and make you feel worse.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/06/09

Sorry to hear about all this. If the bf could treat you so callously, its probably a good thing to lose him, isn't it ? But yes, you have quite a load of changes and stresses on your plate at this time.
Because the use of individual amino-acids is not medically recommended, I know of no work on the effects, good or bad, of combining them with recognized meds. And I know of NO good research that it has any of the benefits apparently claimed for it.
It would be better to revisit your shrink for a reassessment, as your existing meds sound about right, but maybe could be tweaked. And a dietician's advice to improve your diet, with some mild exercise ( not necessarily a total gym workout ) could do more for the weight-loss you want.
Meanwhile, don't panic, as this will only exaggerate and amplify all your symptoms and make you feel worse.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement